MAUDE Adverse Event Report: MORTARA INSTRUMENT ELI380 ERGO AM12 WLAN USB DICOM SEC AHA; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT ELI380 ERGO AM12 WLAN USB DICOM SEC AHA; ELECTROCARDIOGRAPH
Model Number ELI380-DCS21
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The eli 380 device is indicated for use to acquire, analyze, display, and print electrocardiograms.Device is indicated for use to provide interpretation of the data for consideration by a physician.Device is indicated for use in a clinical setting, by a physician or by trained personnel who are acting on the orders of a licensed physician.It is not intended as a sole means of diagnosis.The interpretations of ecg offered by the device are only significant when used in conjunction with a physician over-read as well as consideration of all other relevant patient data.Device is indicated for use on adult and pediatric populations.The device is not intended to be used as a vital signs physiological monitor.If the eli 380 device loses connection to the wireless network, the device is unable to transmit or receive ekg¿s.Based on an analysis of the risk file, a failed connection on an eli380 may result in a delay of patient treatment which may cause or contribute to a serious injury or death.Therefore, hillrom is reporting this alleged connection failure as a product malfunction.The hillrom technician investigated the issue and confirmed it was caused by an old firmware version.The firmware was updated to the most recent version and the device re-started functioning as designed.Based on this information, no further action is required at this time.
 
Event or Problem Description
The customer reported that the device is intermittently dropping wlan connection.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # c-(b)(4).

Brand Name
ELI380 ERGO AM12 WLAN USB DICOM SEC AHA
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
antonio acquafredda
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key14039878
Report Number2183461-2022-00007
Device Sequence Number15027997
Product Code DPS
UDI-Device Identifier00812345026924
UDI-Public812345026924
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K142105
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberELI380-DCS21
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2020
Initial Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown